EconPapers    
Economics at your fingertips  
 

Existence of Conformal Metrics with Prescribed Q-Curvature

Mohammed Ali Al-Ghamdi, Hichem Chtioui and Afef Rigane

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

We consider the problem of existence of conformal metrics with prescribed Q-curvature on standard sphere . Under the assumption that the order of flatness at critical points of prescribed Q-curvature function is , we give precise estimates on the losses of the compactness, and we prove new existence and multiplicity results through an Euler-Hopf type formula.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/568245.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/568245.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:568245

DOI: 10.1155/2013/568245

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:568245